Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Sinc-collocation method with orthogonalization for singular Poisson-like problems

Author: Guang Yan Yin
Journal: Math. Comp. 62 (1994), 21-40
MSC: Primary 65N35
MathSciNet review: 1203738
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper uses the Sine-collocation method to solve singular Poisson-like problems (a first- or higher-order partial derivative of the exact solution is unbounded on the boundary). A linear system is obtained which is the same as that obtained by using the Sinc-Galerkin method. With a smart choice of the stepsize and the number of the gridpoints, the orthogonalization technique is successfully applied to solve the linear system obtained, and a numerical approximation is obtained with an exponential accuracy $ O(\exp ( - c{N^{\frac{1}{2}}}))$, where N is a truncation parameter and c is a constant independent of N.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N35

Retrieve articles in all journals with MSC: 65N35

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society